Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Experiencing pain, inflammation, taking antibiotic. Vomiting, nausea. Could it be side affect from antibiotic?

I had a root canal done on 3/1/13. After experiencing pain and inflammation for 4 days, went back to the dentist . she gave me a prescription for tylenol 3 and penicilian. Since I ve been taking the antibiotic, I have noticed my appetite has diminished and I have been vomiting up only a clear liquid. I have a constant feeling of fullness like i need to burp and a small feeling of nausea. Could it be a side affect from the antibiotic?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Kfloyd,
Thanks for writing your query.

After reading your post, it seems that the symptoms you are experiencing are medicine induced.

Tylenol 3 is a pain killer and can cause iincrease in acidity and gas production, if not taken along with antacid.

Antibiotics should be taken along with a probiotic preparation because antibiotics tend to disturb the normal flora of useful bacteria present in intestine. These bacteria help in the process of digestiion and absorption. Loss of these bacteria can result in excessive gas formation and antibiotic indued diarrhoea.

I would suggest that you should add antacid like Omeprazole 20 mg once a day before breakfast along with Domperidone 10 mg.
Probiotic should also be added for relief from your symptoms.

I hope this is helpful to you.

Answered: Mon, 11 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor